ALGOMA PUBLIC HEALTH
The Algoma Public Health is warning to anyone using drugs on the street to take extra precautions in & # 39; this time because there was an increase in suspected poisonings of & # 39; opioids.
Public Health & # 39; Algoma is also asking all members of the community to continue their support for residents in & # 39; risk & # 39; against opioid poisonings and their loved ones.
From November 26 to December 2, the department & # 39; & # 39 in emergency, Sault Ste. Marie saw a higher number than usual & # 39; & # 39 suspected poisonings of; opioids. Calls for increased anti-opioid poisonings were also observed by the Sault Ste. The Marie police service during this time.
street drugs can interact with & # 39; dangerous substances, such as fentanyl, which can cause poisoning by opioids. You can & # 39; not be able to taste, smell or view.
Poisoning & # 39; opioid occurs when a person uses more substance, or a combination of & # 39; substances, than their body. The opioid poisonings can be fatal.
"The opioid poisoning does not discriminate," says Dr. Jennifer Loo, associate health medical officer "nor have when it comes to people the health services and help them need. Anyone who uses drugs should carry naloxone and make sure to always have someone with them when using. and you all & # 39; help by learning more about the issue and find out how you & # 39; linking someone to support services if a friend or loved one comes . "
Other ways to save lives include:
- Call 911 if you suspect overdose.
- Reaching out to friends and allies in the community who are willing to help.
- Learn more about this issue and the community is ready to connect to a loved one health and social services if it is ready to help.
- Avoid mixing drugs, including drugs prescribed, without a prescription and illegal.
- Avoid drinking alcohol while using other drugs.
- If you do not użajtx shortly, starting with & # 39; lower dose. Your tolerance can & # 39; is lower.